MathSciNet Relay Station
MathSciNet bibliographic data
MR2734195 (2011m:35094) 35J60 (35B45 35B51 35D40 35J25 49K10)
Lindqvist, Peter; Lukkari, Teemu A curious equation involving the $\infty$-Laplacian. Adv. Calc. Var. 3 (2010), no. 4, 409–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement